标题:Polynomial decay of correlations for almost Anosov diffeomorphisms
作者:Zhang, Xu; Hu, Huyi
作者机构:[Hu, Huyi] Michigan State Univ, Dept Math, E Lansing, MI 48824 USA.; [Zhang, Xu] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.
通讯作者:Zhang, X
通讯作者地址:[Zhang, X]Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.
来源:ERGODIC THEORY AND DYNAMICAL SYSTEMS
出版年:2019
卷:39
期:3
页码:832-864
DOI:10.1017/etds.2017.45
摘要:We investigate the polynomial lower and upper bounds for decay of correlations of a class of two-dimensional almost Anosov diffeomorphisms with respect to their Sinai-Ruelle-Bowen (SRB) measures. The degrees of the bounds are determined by the expansion and contraction rates as the orbits approach the indifferent fixed point, and are expressed by using coefficients of the third-order terms in the Taylor expansions of the diffeomorphisms at the indifferent fixed point.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85060853520&doi=10.1017%2fetds.2017.45&partnerID=40&md5=a61e0d89cb58a1b910604bb3055b32b7
TOP